# SDR SWAA2021081297828

- Difficulty date: July 2, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT DAMAGED / REMOVED NOSE RADOME IAW AMM 53-52-00-000-801 REMOVED AND REPLACED NOSE RADOME BOOT IAW AMM 53-52-00-000-802 AND 53-52-00-400-802. INSTALLED NOSE RADOME IAW AMM 53-52-00-400-801
